MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN LT SZ 4; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CEMENTD, POLYMR/METAL/POLYMER

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN LT SZ 4; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CEMENTD, POLYMR/METAL/POLYMER
Catalog Number 74022124
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pulmonary Embolism (1498); Death (1802)
Date of Event 05/31/2013
Type of Reportable Event Death
Event or Problem Description
It was reported the patient underwent a tkr on date (b)(6) 2013.On (b)(6) 2013 the patient died from pulmonary embolism.The pulmonary embolism was deemed not device related.
 
Additional Manufacturer Narrative
Additional information: please review attached for investigation results.

Brand Name
JRNY BCS II FEMORAL OXIN LT SZ 4
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CEMENTD, POLYMR/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6985577
Report Number1020279-2017-00937
Device Sequence Number13563970
Product Code JWH
UDI-Device Identifier00885556170366
UDI-Public00885556170366
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/16/2023
Device Catalogue Number74022124
Device Lot Number13AM11065
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/28/2017
Supplement Date Received by Manufacturer09/28/2017
Initial Report FDA Received Date10/27/2017
Supplement Report FDA Received Date03/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age83 YR
Patient Weight72